# SDR DALA2021032401747

- Difficulty date: March 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 92,907 hours, 42,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 2L DOOR ARMING MECHANISM WOULD NOT FUNCTION (HAD TO FORCE IT TO ARM). CORRECTIVE ACTION: FOUND 2L DOOR TO BE DRIED, APPLIED A COAT OF LUBE AS REQ. CYCLED MULTIPLE TIMES OPS CHK GOOD. (7494297)
